Sublinearity and Convexity on the Grassmann Cone G... .
Mathematica Scandinavica, Tome 30 (1972), pp. 249-252
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1972__30_166238,
author = {B.B. Phadke},
title = {Sublinearity and {Convexity} on the {Grassmann} {Cone} {G...} .},
journal = {Mathematica Scandinavica},
pages = {249--252},
year = {1972},
volume = {30},
language = {en},
url = {http://geodesic.mathdoc.fr/item/MS2_1972__30_166238/}
}
B.B. Phadke. Sublinearity and Convexity on the Grassmann Cone G... .. Mathematica Scandinavica, Tome 30 (1972), pp. 249-252. http://geodesic.mathdoc.fr/item/MS2_1972__30_166238/